Table of Contents
Journal of Numbers
Volume 2014, Article ID 216738, 5 pages
http://dx.doi.org/10.1155/2014/216738
Research Article

On Second Order Gap Balancing Numbers

Department of Mathematics, National Institute of Technology Rourkela, Odisha 769 008, India

Received 13 July 2014; Accepted 17 September 2014; Published 8 October 2014

Academic Editor: Jiyou Li

Copyright © 2014 S. S. Rout. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. S. Rout, “On Second Order Gap Balancing Numbers,” Journal of Numbers, vol. 2014, Article ID 216738, 5 pages, 2014. https://doi.org/10.1155/2014/216738.